# SDR AALA202212209361

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FORWARD ENTRY AREA FLOORBOARD SUPPORT INTERCOSTAL LOCATED FROM BS 312 TO BS 328 AT LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05, SRM 51-00-05, AND DWG 141A5400.
